# SDR IPXA2017071819464

- Difficulty date: July 7, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 28,410 hours, 15,328 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536151
- Condition: Punctured
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4, MAIN DECK FLOOR PANEL 242XFF IS PUNCTURED AT TWO SPOTS. FABRICATED NEW FLOOR PANEL 252XFF PER SREO B757-5320-9692-K COMPLETED SERVICE DIFFICULTY REPORT SDR FORM 52-19-051 PER GMM 03.16.01.01.
